MathSciNet Relay Station
MathSciNet bibliographic data
MR3057369 34K37 (26A33)
Liu, Zhenhai; Sun, Jihua; Szántó, Iván Monotone iterative technique for Riemann-Liouville fractional integro-differential equations with advanced arguments. Results Math. 63 (2013), no. 3-4, 1277–1287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement